MAUDE Adverse Event Report: BIO-DETEK INCORPORATED PRO PADZ; DEFIB/PACING ELECTRODE

BIO-DETEK INCORPORATED PRO PADZ; DEFIB/PACING ELECTRODE
Model Number 8900-4006
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to cardiovert a patient (age & gender unknown), a spark was heard from the electrode pads.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference sections d1 brand name updated, d4 catalog # removed, d4 primary udi # updated.Evaluation results: the product was not returned to zoll medical corporation for evaluation.Instead, a retained sample investigation was performed on the lot used with no findings.The retained sample passed all testings and visual inspection.The retained sample works as expected.The log files were not provided for review.Analysis of reports of this type has not identified an increase in trend.

Brand Name
PRO PADZ
Common Device Name
DEFIB/PACING ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key19069869
Report Number1218058-2024-00031
Device Sequence Number17343134
Product Code MKJ
UDI-Device Identifier00847946016463
UDI-Public(01)00847946016463(11)3823A(17)09162024
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/16/2024
Device Model Number8900-4006
Device Catalogue Number8900-4006
Device Lot Number3823A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/09/2024
Supplement Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown